I have been on the birth control pill for over 5 month.My pack finished.i was off the pill for 3 days on the last day of my period I went for the 3 month injection (first injection ever) 2 day after that I had unprotected sex with my fiancé.from a hour later I got really bad pains it almost feels like period pains and I don't know. If that is normal.Can I be pregnant?
I want to know if I can get pregnant 3 days after my first shot?
Added 18 Nov 2013:
I have been reading the wall morning on the internet about other incidence but nothing really like mine.I am really hoping for the best that I am not pregnant..The nurse that gave me the injection didn't give me any detail about the injection my doc just said it will help take my bleeding away and my crazy period pains. I am wondering if the pains I have now isn't just my eggs getting use to the injection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 3 answers
Posted 10 Apr 2015 • 1 answer
Posted 12 May 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers
Posted 5 Jun 2016 • 1 answer